MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT; KNEE COMPONENT
Model Number KIMP312R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, right "patella oa" is reason for revision, pain & instability.Poly x 12mm was pulled and replaced with a 3x17mm, stryker patella was implanted.Components not revised: advance femur size 3 right kftcpc3r lot 038577450, advance tib base size 3 ktssfm31 lot 127503866, advance modular keel spkt0023 lot 018484504, cancellous bone screw 75520040 x2 lot 028547359, cancellous bone screw 75520025 x2 lot 028551177 & 02851176.
 
Event or Problem Description
Allegedly, right "patella oa" is reason for revision, pain & instability.Poly x 12mm was pulled and replaced with a 3x17mm, stryker patella was implanted.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 3 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8716449
Report Number3010536692-2019-00829
Device Sequence Number1685590
Product Code JWH
UDI-Device IdentifierM684KIMP312R1
UDI-PublicM684KIMP312R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP312R
Device Catalogue NumberKIMP312R
Device Lot Number057434237
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date02/11/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR